# SDR R61A201402240315

- Difficulty date: February 24, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 25,031 hours, 18,749 cycles
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Part number: PE2109403006A
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, ATTACHING HARDWARE ON AFT SERVICE DOOR FITTINGS ARE CORRODED.  MAINTENANCE  R & R ATTACHING HARDWARE ON AFT SERVICE DOOR FITTINGS IAW AMM 54-42-23.
